# SDR DJFA2004035

- Difficulty date: November 22, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N525CW
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600225
- Aircraft time: 5,958 hours, 4,729 cycles
- System (JASC): 1420 · Electrical Connectors
- Part: Pin
- Condition: Loose
- Location: Connector
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AFTER T/O AT 10,000 FT & CLIMBING AT 2,000 FT/MIN, NOTICED FLT MGMT SYS DID NOT RECORD T/O TIME & FELT A CABIN PRESS BUMP AROUND 22,000 FT. N1 RECOMENDATION WINDOW NOT WORKING.  CABIN BEGAN TO RISE RAPIDLY WHEN 10,000 FT LIGHT CAME ON.  DONNED O2 MASK & EMERG DESCENT BEGAN.  GEAR EXTENDED FOR LANDING CLOCKS BEGAN TO WORK NORMALLY.  A/C RETURNED TO PBI W/O FURTHER INCIDENT.  MX REPLACED & ADJUSTED LT SQUAT SWITCH.  SQUAT SWITCH WIRING & PRINTED CIRCUIT BOARD CHECKED, NO DEFECTS NOTED.  GEAR SWING CHECK GOOD.  PROBLEM REOCCURED ALONG WITH MLG HANDLE BEING LOCKED IN DOWN POSITION.  SOCKET PIN ON CONNECTOR BACK SHELL FOUND LOOSE.  LOOSE SOCKET PIN RESECURED.  MLG OPS CHECK GOOD. A/C RETURNED TO SERVICE.
